Variational calculus in several variables : a hamiltonian approach
Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 1, pp. 27-47.
@article{AIHPA_1992__56_1_27_0,
     author = {Echeverr{\'\i}a Enr{\'\i}quez, A. and Mu\~noz Lecanda, M. C.},
     title = {Variational calculus in several variables : a hamiltonian approach},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {27--47},
     publisher = {Gauthier-Villars},
     volume = {56},
     number = {1},
     year = {1992},
     mrnumber = {1149867},
     zbl = {0737.70009},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__56_1_27_0/}
}
TY  - JOUR
AU  - Echeverría Enríquez, A.
AU  - Muñoz Lecanda, M. C.
TI  - Variational calculus in several variables : a hamiltonian approach
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
SP  - 27
EP  - 47
VL  - 56
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1992__56_1_27_0/
LA  - en
ID  - AIHPA_1992__56_1_27_0
ER  - 
%0 Journal Article
%A Echeverría Enríquez, A.
%A Muñoz Lecanda, M. C.
%T Variational calculus in several variables : a hamiltonian approach
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 27-47
%V 56
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1992__56_1_27_0/
%G en
%F AIHPA_1992__56_1_27_0
Echeverría Enríquez, A.; Muñoz Lecanda, M. C. Variational calculus in several variables : a hamiltonian approach. Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 1, pp. 27-47. http://www.numdam.org/item/AIHPA_1992__56_1_27_0/

[1] R. Abraham and J. Marsden, Foundations of Mechnics, Benjamin Cummings, 1978. | MR | Zbl

[2] C. Batlle, J. Gomis, J.M. Pons and N. Román, On the Legendre Transformation for Singular Lagrangians and Related Topics, J. Phys. A, Vol. 20, 1987, pp. 5113- 5123. | MR | Zbl

[3] J. Cariñena, C. Lopez and N. Román, Geometric Study of the Connection Between Lagrangian and Hamiltonian Constraints, J. Geom. Phys., Vol. 4, No. 3, 1987, pp. 315-334. | MR | Zbl

[4] J. Cariñena, M. Crampin and L.A. Ibort, On the multisymplectic Formalism for First Order Field Theories, preprint. | MR

[5] P.L. García, The Poincaré-Cartan Invariant in the Calculus of Variations, Symposia Mathematica, Vol. 14, 1973, pp. 219-240. | MR | Zbl

[6] H. Goldschmidt and S. Sternberg, The Hamilton-Cartan Formalism in the Calculus of Variations, Ann. Inst. Fourier Grenoble, Vol. 23, No. 1, 1973, pp. 203-267. | Numdam | MR | Zbl

[7] H. Goldschmidt, Integrability Criteria for Systems of Nonlinear Partial Differential Equations, J. Diff. Geom. 1, 1967, pp. 269-307. | MR | Zbl

[8] M. Gotay, J. Isemberg, J. Marsden, R. Montgomery, J. Sniatycki and P. Yasskin, Momentum Map and the Hamiltonian Treatment of Classical Field Theories with Constraints, preprint.

[9] M. Gotay, A Multisymplectic Framework for Classical Field Theory and the Calculus of Variations, preprint.

[10] M. De Léon and P. Rodrigues, Generalized Classical Mechanics and Field Theory, North Holland, 1985. | MR

[11] R. Ouzilou, Expression symplectique des problèmes variationels, Symp. Math., Vol. 14, 1973, pp. 85-98. | MR | Zbl

[12] D.J. Saunders, The Geometry of Jet Bundles, London Math. Soc. Lect. Notes Ser., No. 142, Cambridge Univ. Press, 1989. | MR | Zbl

[13] M. Spivak, A Comprehensive Introduction to Differential Geometry, Vol. I, Publish or Perish, Berkeley, 1979.